# SDR ASOA201802193013

- Difficulty date: February 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 37,618 hours, 31,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, A CRACK WAS FOUND IN THE REAR FUSELAGE SKIN AT FRAME 75, BETWEEN STRINGERS 1R AND 2R.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-31-01.
